Currency Crises and Monetary Policy in Economies with Partial Dollarization of Liabilities




Author(s): Proaño Acosta, Christian  ; Flaschel, Peter; Semmler, Willi
Title of the Journal: ICFAI Journal of Monetary Economics
ISSN: 0972-9291
Publisher Information: Hyderabad : IUP Publ.
Year of publication: 2008
Volume: 0
Issue: 3
Language(s): English
URL: https://ideas.repec.org/a/icf/icfjmo/v06y2008i3...
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/48558
Release Date: 27. August 2020